# SDR GUUA93552051410A

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,916 hours, 35,203 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Assy
- Part number: 1295140771
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR INTERIOR HANDLE MOVES FREELY.  REPLACED INTERIOR AIRSTAIR DOOR HANDLE LINK ASSY OPS CHECK GOOD.
